Alert archive / Tennessee / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 101, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Apr 3, 2025, 5:03 PM CDT for Hickman County, Humphreys County, Perry County, Tennessee. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2025, 5:03 PM CDT (22:03 UTC)
- Expired
- Apr 3, 2025, 5:45 PM CDT
- In force
- 42 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Hickman County, TN, Humphreys County, TN, Perry County, TN
The radar
The Ft Campbell radar (KHPX), 118 km from the middle of the area, began a volume at 22:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 5:22 PM CDT | TSTM WND DMG | 3 Ssw Lobelville, TN | Possible tornado. Multiple trees down along King Branch Road and Jones Hollow Road south of Lobelville. Tree on King Branch Road fell onto a home, causing significant damage. Time estimated from radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 12:52 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 10.1 hours before the alert went out and 310 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 196 J/kg
- Mixed-layer CIN
- -131 J/kg
- Mixed-layer LCL
- 679 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 215 m²/s²
- 0-3 km storm-relative helicity
- 273 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.8
The text
As transmitted.
158
WUUS54 KOHX 032203
SVROHX
TNC081-085-135-032245-
/O.NEW.KOHX.SV.W.0101.250403T2203Z-250403T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Nashville TN
503 PM CDT Thu Apr 3 2025
The National Weather Service in Nashville has issued a
* Severe Thunderstorm Warning for...
Northern Perry County in Middle Tennessee...
Central Humphreys County in Middle Tennessee...
Northwestern Hickman County in Middle Tennessee...
* Until 545 PM CDT.
* At 501 PM CDT, a severe thunderstorm was located near Parsons, or
10 miles east of Natchez Trace State Forest, moving northeast at 55
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Hurricane Mills, Lobelville, Mousetail Landing State Park, Waverly,
Pinewood, Nunnelly, Bucksnort, I-40 Near The Tennessee River, and
Centerville.
This includes Interstate 40 between mile markers 136 and 159.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until 1000 PM CDT for Middle
Tennessee.
&&
LAT...LON 3568 8802 3572 8804 3577 8798 3583 8797
3587 8794 3594 8793 3594 8799 3618 8772
3583 8743 3560 8803 3562 8804
TIME...MOT...LOC 2201Z 235DEG 46KT 3571 8808
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
BaggettWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 12:52 PM CDT, 4 hours 11 minutes earlier. Its key messages:
- Updated at 1233 PM CDT Thu Apr 3 2025
- Considerable flash flooding is ongoing this morning for most of Middle TN W of the Cumberland Plateau due to torrential rainfall. 3 to 5 inches of rain has fallen over the last 24 hours with locally higher amounts likely not being measures. Flooding concerns will continue through the weekend.
- There is a level 3 out of 5 risk for severe storms across portions of western Middle TN and a level 2 out of 5 for most of the rest of Middle TN. Latest models keep storms W of the Cumberland Plateau today and then mostly moving out of the Middle TN late tonight into Friday morning. Damaging winds, tornadoes, large hail, and torrential downpours will all be possible. Locations W of I-65 have the greatest chance to see strong storms capable of producing tornadoes and large hail.
- There will be a continued risk for severe storms across the area Friday and Saturday. For now, Saturday holds a greater risk than Friday. Damaging winds will be the main concern, although tornadoes will remain possible.
Area forecast discussion, Apr 3, 12:52 PM CDT, 4 hours 11 minutes before
Area Forecast Discussion National Weather Service Nashville TN Issued by National Weather Service Morristown TN 1252 PM CDT Thu Apr 3 2025 ...New AVIATION... .KEY MESSAGES... Updated at 1233 PM CDT Thu Apr 3 2025 - Considerable flash flooding is ongoing this morning for most of Middle TN W of the Cumberland Plateau due to torrential rainfall. 3 to 5 inches of rain has fallen over the last 24 hours with locally higher amounts likely not being measures. Flooding concerns will continue through the weekend. - There is a level 3 out of 5 risk for severe storms across portions of western Middle TN and a level 2 out of 5 for most of the rest of Middle TN. Latest models keep storms W of the Cumberland Plateau today and then mostly moving out of the Middle TN late tonight into Friday morning. Damaging winds, tornadoes, large hail, and torrential downpours will all be possible. Locations W of I-65 have the greatest chance to see strong storms capable of producing tornadoes and large hail. - There will be a continued risk for severe storms across the area Friday and Saturday. For now, Saturday holds a greater risk than Friday. Damaging winds will be the main concern, although tornadoes will remain possible. && .SHORT TERM... (Rest of today through Friday) Issued at 903 AM CDT Thu Apr 3 2025 Latest SPC mesoscale discussion states occasional supercell structures continue to be observed this morning with convection moving across middle/northeast TN. With some heating/destabilization ongoing south of the front that, there will be some potential for storm intensification with cells that can remain rooted near the boundary, which may move further north through the day. With MLCAPE expected to increase through the 500-1000 J/kg along/south of the front and favorable wind profiles expected to persist through the day, some threat for all severe hazards could evolve with time near the boundary, with an isolated hail and damaging wind threat north of the boundary. Latest HREF depicts storms training over Middle TN through tonight then there is decent agreement that a break will develop late tonight into Friday morning. By 7 AM Friday morning, most storms look to be limited to North and West over SE KY and W of the TN River. There is some risk for isolated strong storms to develop Friday afternoon then activity diminishes through the overnight. && .LONG TERM... (Friday Night through next Thursday) Issued at 903 AM CDT Thu Apr 3 2025 Come Saturday morning, a more organized line of storms looks to redevelop and work there way across Middle TN from the NW to the SE. There will be a severe threat with these storms, with severe hazards possible. Storms will be slow to push E across the state, finally moving on out through Sunday afternoon. Flooding will be an ongoing concern through the first of next week. A much needed break from storms will set up by Monday with the next chance for rain on Wednesday. && .AVIATION... (18Z TAFS) Issued at 1233 PM CDT Thu Apr 3 2025 Significant differences in flight conditions with MVFR/IFR conditions at CKV with periods of showers and thunderstorms with heavy rains and lower ceilings. BNA flight conditions will vary greatly depending on periods of convection through 06Z. For MQY, SRB and CSV, generally VFR conditons with the main concern being strong southerly winds through this evening due to the tight pressure gradient. For Friday morning, a gradual improvement for CKV and BNA, with all TAF sites becoming VFR during the morning. Winds will remain brisk out of the south with mainly dry conditions. && .OHX WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...99 LONG TERM....99 AVIATION.....99
In the hours before
Local storm report, Apr 3, 4:07 PM CDT, 56 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
407 PM CDT Thu Apr 3 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM Hail 2 WSW Franklin 35.92N 86.87W
04/03/2025 E1.25 Inch Williamson TN Broadcast Media
Time estimated via radar.
&&
fbLocal storm report, Apr 3, 4:14 PM CDT, 49 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
414 PM CDT Thu Apr 3 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM Hail 2 NNW Santa Fe 35.77N 87.14W
04/03/2025 E1.50 Inch Maury TN Amateur Radio
Report of hail at Hilltown Rd and Fly Road.
&&
fbLocal storm report, Apr 3, 4:16 PM CDT, 47 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
416 PM CDT Thu Apr 3 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM Hail Santa Fe 35.74N 87.13W
04/03/2025 E3.00 Inch Maury TN Amateur Radio
Water Valley Rd and Highway 7 near Santa Fe.
&&
fbLocal storm report, Apr 3, 4:20 PM CDT, 43 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Nashville TN
420 PM CDT Thu Apr 3 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0551 AM Tstm Wnd Dmg 4 NNW College Grove 35.87N 86.69W
04/03/2025 Williamson TN Broadcast Media
A pergola was destroyed near Kings Chapel
Community.
0400 PM Hail 2 WSW Franklin 35.92N 86.87W
04/03/2025 E1.25 Inch Williamson TN Broadcast Media
Time estimated via radar.
0850 AM Flash Flood Springfield 36.50N 86.88W
04/03/2025 Robertson TN Public
Report and video on X of flash flooding in
Springfield, TN.
0212 PM Tstm Wnd Dmg 8 WSW Linden 35.56N 87.98W
04/03/2025 Perry TN 911 Call Center
Trees down on a power line.
0248 PM Hail 6 W Hohenwald 35.56N 87.66W
04/03/2025 E1.25 Inch Perry TN Broadcast Media
Report of large hail on the Perry/Lewis
County line on Highway 412. Time estimated
via radar.
0330 PM Hail Williamsport 35.69N 87.22W
04/03/2025 E1.25 Inch Maury TN Amateur Radio
0330 PM Hail Santa Fe 35.74N 87.13W
04/03/2025 E3.00 Inch Maury TN Amateur Radio
Water Valley Rd and Highway 7 near Santa Fe.
0335 PM Hail 2 NNW Santa Fe 35.77N 87.14W
04/03/2025 E1.50 Inch Maury TN Amateur Radio
Report of hail at Hilltown Rd and Fly Road.
0336 PM Hail 6 NE Santa Fe 35.78N 87.04W
04/03/2025 E1.50 Inch Maury TN Public
Theta, TN Chestnut Ridge Rd. Time estimated
via radar/.
0254 PM Hail Hohenwald 35.55N 87.56W
04/03/2025 M1.00 Inch Lewis TN Public
0324 PM Hail 4 NW Williamsport 35.73N 87.28W
04/03/2025 E1.75 Inch Hickman TN Public
Time estimated via radar.
&&Local storm report, Apr 3, 4:26 PM CDT, 37 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
426 PM CDT Thu Apr 3 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM Flash Flood 8 SE Pegram 36.02N 86.97W
04/03/2025 Williamson TN Broadcast Media
Picture of flash flooding at Pasquo Rd and
Natchez Bend Rd.
&&
fbLocal storm report, Apr 3, 5:02 PM CDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Nashville TN
502 PM CDT Thu Apr 3 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM Hail 4 W Santa Fe 35.74N 87.19W
04/03/2025 M3.00 Inch Maury TN Emergency Mngr
Picture of larger than tea cup size hail.
Time estimated from radar. (This is the
earlier storm.).
&&
fbThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 9:58 PM CDT | Severe Thunderstorm Warning | OHX | Houston, Stewart | 62 min |
| Apr 2, 10:32 PM CDT | Tornado Warning | OHX | Stewart | 28 min |
| Apr 2, 10:55 PM CDT | Severe Thunderstorm Warning | OHX | Houston, Humphreys, Montgomery, Stewart | 65 min |
| Apr 2, 11:06 PM CDT | Tornado Warning | OHX | Houston, Stewart | 24 min |
| Apr 2, 11:22 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Houston, Montgomery | 68 min |
| Apr 2, 11:32 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Humphreys, Perry | 58 min |
| Apr 2, 11:55 PM CDT | Severe Thunderstorm Warning | OHX | Houston, Humphreys, Montgomery, Stewart | 13 min |
| Apr 2, 11:57 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Hickman, Humphreys | 33 min |
| Apr 3, 12:07 AM CDT | Flash Flood Warning | OHX | Dickson, Houston, Humphreys, Montgomery, Stewart | 6 hr |
| Apr 3, 12:07 AM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Montgomery, Robertson, Sumner | 53 min |
| Apr 3, 12:27 AM CDT | Tornado Warning | OHX | Hickman, Humphreys, Perry | 33 min |
| Apr 3, 12:54 AM CDT | Severe Thunderstorm Warning | OHX | Macon, Robertson, Sumner, Trousdale | 38 min |
| Apr 3, 12:56 AM CDT | Tornado Warning | OHX | Dickson, Hickman, Humphreys | 34 min |
| Apr 3, 12:58 AM CDT | Severe Thunderstorm Warning | OHX | Dickson, Hickman, Humphreys, Perry | 62 min |
| Apr 3, 1:06 AM CDT | Tornado Warning | OHX | Hickman, Lewis, Perry, Wayne | 39 min |
| Apr 3, 1:14 AM CDT | Flash Flood Warning | OHX | Cheatham, Dickson, Houston, Humphreys, Montgomery, Robertson | 6 hr |
| Apr 3, 1:21 AM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Hickman, Williamson | 39 min |
| Apr 3, 1:40 AM CDT | Tornado Warning | OHX | Hickman, Lewis, Perry | 35 min |
| Apr 3, 1:46 AM CDT | Severe Thunderstorm Warning | OHX | Hickman, Humphreys, Lewis, Perry, Wayne | 59 min |
| Apr 3, 2:00 AM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Robertson, Sumner, Williamson and 1 more | 45 min |
| Apr 3, 2:02 AM CDT | Tornado Warning | OHX | Dickson, Hickman, Maury, Williamson | 43 min |
| Apr 3, 2:21 AM CDT | Flash Flood Warning | OHX | Dickson, Hickman, Humphreys, Perry | 9 hr |
| Apr 3, 2:36 AM CDT | Tornado Warning | OHX | Cheatham, Davidson, Williamson | 24 min |
| Apr 3, 2:43 AM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Hickman, Humphreys, Maury, Williamson | 62 min |
| Apr 3, 2:54 AM CDT | Tornado Warning | OHX | Davidson, Sumner, Williamson, Wilson | 51 min |
| Apr 3, 2:57 AM CDT | Flash Flood Warning | OHX | Cheatham, Davidson, Dickson, Hickman, Maury, Williamson | 9 hr |
| Apr 3, 3:02 AM CDT | Severe Thunderstorm Warning | OHX | Hickman, Lewis, Perry, Wayne | 43 min |
| Apr 3, 3:07 AM CDT | Severe Thunderstorm Warning | OHX | Macon, Sumner, Trousdale | 38 min |
| Apr 3, 3:08 AM CDT | Flash Flood Warning | OHX | Cheatham, Davidson, Macon, Robertson, Sumner, Wilson | 9 hr |
| Apr 3, 3:21 AM CDT | Tornado Warning | OHX | Hickman, Lewis, Perry | 24 min |
| Apr 3, 3:23 AM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Sumner, Williamson, Wilson | 37 min |
| Apr 3, 3:25 AM CDT | Tornado Warning | OHX | Macon, Smith, Sumner, Trousdale, Wilson | 34 min |
| Apr 3, 3:33 AM CDT | Tornado Warning | OHX | Davidson, Sumner, Williamson, Wilson | 27 min |
| Apr 3, 3:38 AM CDT | Tornado Warning | OHX | Davidson, Williamson | 37 min |
| Apr 3, 3:42 AM CDT | Tornado Warning | OHX | Dickson, Hickman, Lewis, Maury, Williamson | 33 min |
| Apr 3, 3:53 AM CDT | Severe Thunderstorm Warning | OHX | Hickman, Lewis, Perry, Wayne | 37 min |
| Apr 3, 3:56 AM CDT | Tornado Warning | OHX | Davidson, Sumner, Wilson | 7 min |
| Apr 3, 3:58 AM CDT | Severe Thunderstorm Warning | OHX | Clay, Jackson, Macon, Smith, Trousdale | 47 min |
| Apr 3, 4:07 AM CDT | Severe Thunderstorm Warning | OHX | Davidson, Macon, Smith, Sumner, Trousdale, Wilson | 53 min |
| Apr 3, 4:09 AM CDT | Tornado Warning | OHX | Davidson, Hickman, Maury, Williamson | 36 min |
| Apr 3, 4:25 AM CDT | Severe Thunderstorm Warning | OHX | Hickman, Lewis, Maury, Perry, Wayne | 35 min |
| Apr 3, 4:27 AM CDT | Flash Flood Warning | OHX | Davidson, Rutherford, Sumner, Williamson, Wilson | 8 hr |
| Apr 3, 4:35 AM CDT | Tornado Warning | OHX | Davidson, Rutherford, Williamson, Wilson | 25 min |
| Apr 3, 4:36 AM CDT | Tornado Warning | OHX | Hickman, Lewis, Maury, Williamson | 39 min |
| Apr 3, 4:47 AM CDT | Flash Flood Warning | OHX | Clay, Jackson, Macon, Overton, Pickett, Smith and 3 more | 9 hr |
| Apr 3, 4:54 AM CDT | Severe Thunderstorm Warning | OHX | Clay, Jackson, Macon | 21 min |
| Apr 3, 4:57 AM CDT | Severe Thunderstorm Warning | OHX | Davidson, Rutherford, Smith, Trousdale, Wilson | 48 min |
| Apr 3, 5:07 AM CDT | Flash Flood Warning | OHX | Hickman, Lawrence, Lewis, Maury, Perry, Wayne | 6 hr |
| Apr 3, 5:12 AM CDT | Tornado Warning | OHX | Maury, Williamson | 33 min |
| Apr 3, 5:14 AM CDT | Severe Thunderstorm Warning | OHX | Clay, Jackson, Pickett | 46 min |
| Apr 3, 5:31 AM CDT | Severe Thunderstorm Warning | OHX | Clay, Jackson, Macon, Overton, Smith | 44 min |
| Apr 3, 5:40 AM CDT | Flash Flood Warning | OHX | Giles, Marshall, Maury, Rutherford, Williamson | 6 hr |
| Apr 3, 5:41 AM CDT | Severe Thunderstorm Warning | OHX | Davidson, Rutherford, Williamson, Wilson | 49 min |
| Apr 3, 5:43 AM CDT | Flash Flood Warning | OHX | DeKalb, Rutherford, Smith, Wilson | 6 hr |
| Apr 3, 5:43 AM CDT | Severe Thunderstorm Warning | OHX | Jackson, Putnam, Smith | 32 min |
| Apr 3, 5:48 AM CDT | Areal Flood Advisory | OHX | Cheatham, Davidson, Dickson, Houston, Humphreys, Montgomery and 3 more | 6 hr |
| Apr 3, 6:03 AM CDT | Severe Thunderstorm Warning | OHX | Clay, Fentress, Overton, Pickett | 42 min |
| Apr 3, 6:05 AM CDT | Severe Thunderstorm Warning | OHX | Maury, Rutherford, Williamson | 25 min |
| Apr 3, 6:11 AM CDT | Severe Thunderstorm Warning | OHX | Clay, Fentress, Jackson, Overton, Pickett, Putnam | 64 min |
| Apr 3, 6:24 AM CDT | Severe Thunderstorm Warning | OHX | DeKalb, Smith, Wilson | 51 min |
| Apr 3, 6:27 AM CDT | Severe Thunderstorm Warning | OHX | Davidson, Rutherford, Williamson | 22 min |
| Apr 3, 6:35 AM CDT | Tornado Warning | OHX | Hickman, Lewis, Maury, Williamson | 25 min |
| Apr 3, 7:51 AM CDT | Severe Thunderstorm Warning | OHX | Clay, Jackson, Overton | 39 min |
| Apr 3, 8:30 AM CDT | River Flood Warning | OHX | Hickman | 23 hr |
| Apr 3, 9:06 AM CDT | River Flood Advisory | OHX | Perry | 11 hr |
| Apr 3, 9:10 AM CDT | River Flood Advisory | OHX | Cheatham | 13 hr |
| Apr 3, 9:13 AM CDT | River Flood Warning | OHX | Davidson | 4 hr |
| Apr 3, 9:36 AM CDT | River Flood Advisory | OHX | Davidson | 56 hr |
| Apr 3, 9:40 AM CDT | Tornado Warning | OHX | Smith, Trousdale, Wilson | 35 min |
| Apr 3, 10:33 AM CDT | Areal Flood Advisory | OHX | Dickson, Hickman, Humphreys, Lewis, Maury, Perry and 1 more | 3 hr |
| Apr 3, 11:34 AM CDT | Areal Flood Advisory | OHX | Maury, Williamson | 3 hr |
| Apr 3, 11:41 AM CDT | Flash Flood Warning | OHX | Cheatham, Davidson, Dickson, Hickman, Maury, Rutherford and 3 more | 3 hr |
| Apr 3, 11:43 AM CDT | Flash Flood Warning | OHX | Davidson, Macon, Sumner, Trousdale | 3 hr |
| Apr 3, 11:47 AM CDT | River Flood Warning | OHX | Cheatham | 23 hr |
| Apr 3, 11:48 AM CDT | River Flood Advisory | OHX | Davidson, Williamson | 23 hr |
| Apr 3, 11:50 AM CDT | River Flood Advisory | OHX | Davidson | 52 hr |
| Apr 3, 11:56 AM CDT | River Flood Warning | OHX | Montgomery, Robertson | 4 days |
| Apr 3, 11:56 AM CDT | River Flood Warning | OHX | Montgomery | 5 days |
| Apr 3, 11:56 AM CDT | River Flood Warning | OHX | Stewart | 5 days |
| Apr 3, 11:57 AM CDT | Flash Flood Warning | OHX | Cheatham, Davidson, Dickson, Houston, Humphreys, Montgomery and 3 more | 2 hr |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.